MathSciNet Relay Station
MathSciNet bibliographic data
MR786572 (86k:46101) 46L70 (46L50 81B10)
Bunce, L. J.; Wright, J. D. Maitland Quantum measures and states on Jordan algebras. Comm. Math. Phys. 98 (1985), no. 2, 187–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement